# SDR SWAA2025060977447

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 26,570 hours, 13,419 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ASSIST HANDLE IS LOOSE. SECURED FWD SERVICE DOOR ASSIST HANDLE REF AMM 20-50-11.
